Waking up every 90 mins!!

Hello, I'm on 100mcg for Hashimoto's and have been taking them for 5/6 weeks. I'm feeling a little better; more energy and little less body pain. Since about week 3 I've been waking at 2/3 am and every 90 mins/2 hours until I get up. Can anyone help me please? Is this the Levothyroxine that's doing this? Thank you in advance.

6 Replies

oldestnewest
  • Could be. Was there any build up of levo or were you put on 100mcg straight away? It may be proving to just be a tiny bit too much for you as you're coming up to the 6-8 week mark when your levels should stabilise. You could try taking 75 every other day for a week or so and see if that helps.

    When is your blood test due? You may want to stay on the current dose so your blood test is accurate, but if you're suffering from lack of sleep it wouldn't hurt to try the alternate doses for a week or so.

  • Thank you so much for your reply. He started me on 75 then up to 100 after 3 weeks. I have bloods today then seeing Endo next Tuesday. Many thanks for your help :-)

  • It seems a bit early for a test if you've only been on 100 for 2-3wks. Ideally you want to be on a stable dose for 6-8wks, but I guess it will be helpful if it reveals that you're a bit overmedicated. Just keep in mind it will be more like guesswork than a reliable tool.

  • You could also try taking your levo at night. Some people feel they get a better quality of sleep that way. You still have to ensure you take it on an empty stomach (2hrs after any food or non-water drink).

  • Yes I had read that, I will try taking it on an empty stomach at night. Thank you. You guys are so helpful on here. Most doctors I've been dealing with have been pretty rubbish and it's taken me 5 years and thousands of £'s in private medical fees to get here. Finally! Thanks again.

  • I find if I have eaten any sweet foods especially in the evening this affects my sleep. I try to avoid sugars but occasionally fall off the wagon, when this happens my sleep is disrupted more so than usual.

You may also like...